Advanced search
Start date
Betweenand

Ali Tahzibi

CV Lattes ResearcherID ORCID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Irã

bachelor's at Matemática from Sharif University of Technology (1998) and doctorate at Mathematics from Associação Instituto Nacional de Matemática Pura e Aplicada (2002). Has experience in Mathematics, acting on the following subjects: medidas SRB, entropia, estabilidade ergódica, generic and decomposição dominada. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (12)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications14
Citations32
Cit./Article2.3
Data from Web of Science

NOVAES, DOUGLAS D.; VARAO, REGIS. A note on invariant measures for Filippov systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 167, . Web of Science Citations: 0. (17/06463-3, 18/13481-0, 16/22475-9)

CRISOSTOMO, J.; TAHZIBI, A.. Equilibrium states for partially hyperbolic diffeomorphisms with hyperbolic linear part. Nonlinearity, v. 32, n. 2, p. 584-602, . Web of Science Citations: 0. (14/23485-2, 17/06463-3, 15/15127-1, 13/03735-1)

DE LIMA, AMANDA; SMANIA, DANIEL. Central limit theorem for generalized Weierstrass functions. Stochastics and Dynamics, v. 19, n. 1, . Web of Science Citations: 0. (10/17419-6, 17/06463-3)

VARAO, REGIS. Center foliation: absolute continuity, disintegration and rigidity. Ergodic Theory and Dynamical Systems, v. 36, n. 1, p. 256-275, . Web of Science Citations: 7. (12/06553-9, 11/21214-3)

MEHDIPOUR, P.; TAHZIBI, A.. SRB Measures and Homoclinic Relation for Endomorphisms. Journal of Statistical Physics, v. 163, n. 1, p. 139-155, . Web of Science Citations: 0. (14/23485-2)

TAHZIBI, ALI; YANG, JIAGANG. INVARIANCE PRINCIPLE AND RIGIDITY OF HIGH ENTROPY MEASURES. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v. 371, n. 2, p. 1231-1251, . Web of Science Citations: 4. (14/23485-2)

PONCE, G.; TAHZIBI, A.; VARAO, R.. On the Bernoulli property for certain partially hyperbolic diffeomorphisms. ADVANCES IN MATHEMATICS, v. 329, p. 329-360, . Web of Science Citations: 1. (15/02731-8, 12/14620-8, 16/22475-9, 14/23485-2, 16/05384-0, 17/06463-3, 11/21214-3, 09/16792-8)

RODRIGUEZ HERTZ, F.; RODRIGUEZ HERTZ, M. A.; TAHZIBI, A.; URES, R.. Maximizing measures for partially hyperbolic systems with compact center leaves. Ergodic Theory and Dynamical Systems, v. 32, n. 2, p. 825-839, . Web of Science Citations: 12. (09/17136-7)

SMANIA, DANIEL. Classic and Exotic Besov Spaces Induced by Good Grids. JOURNAL OF GEOMETRIC ANALYSIS, . Web of Science Citations: 0. (17/06463-3)

BALADI, VIVIANE; SMANIA, DANIEL. Fractional Susceptibility Functions for the Quadratic Family: Misiurewicz-Thurston Parameters. Communications in Mathematical Physics, . Web of Science Citations: 0. (17/06463-3)

SMANIA, DANIEL. Solenoidal attractors with bounded combinatorics are shy. ANNALS OF MATHEMATICS, v. 191, n. 1, p. 1-79, . Web of Science Citations: 0. (03/03107-9, 10/08654-1, 17/06463-3, 08/02841-4)

CARRASCO, PABLO D.; RODRIGUEZ-HERTZ, FEDERICO; RODRIGUEZ-HERTZ, JANA; URES, RAUL. Partially hyperbolic dynamics in dimension three. Ergodic Theory and Dynamical Systems, v. 38, n. 8, p. 2801-2837, . Web of Science Citations: 0. (13/16226-8)

PONCE, GABRIEL; TAHZIBI, ALI; VARAO, REGIS. MINIMAL YET MEASURABLE FOLIATIONS. JOURNAL OF MODERN DYNAMICS, v. 8, n. 1, p. 93-107, . Web of Science Citations: 8. (12/14620-8, 12/06553-9, 11/21214-3, 09/16792-8)

VARAO, R.. Lyapunov exponents and smooth invariant foliations for partially hyperbolic diffeomorphisms on. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 30, n. 2, p. 189-199, . Web of Science Citations: 0. (12/06553-9, 11/21214-3)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

PAREJAS, Jorge Luis Crisostomo. Estados de equilíbrio e sua estrutura de produto local para difeomorfismos parcialmente hiperbólicos.. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (13/03735-1

CATALAN, Thiago Aparecido. Resultados genéricos sobre entropia e dimensão de Hausdorff para difeomorfismos conservativos sobre superfícies. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (05/56857-0

MICENA, Fernando Pereira. Avanços em dinâmica parcialmente hiperbólica e entropia para sistema iterado de funções. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (06/60522-7

MANTOVANI, Gabriel Elias. Teoria não comutativa de integração e dinâmica hiperbólica. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (11/05426-0

MICENA, Fernando Pereira. Problema restrito dos três corpos. Dissertação (Mestrado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (04/12199-7

BRONZI, Marcus Augusto. Tangências homoclínicas, entropia e medidas de SRB. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (05/56856-4

CATALAN, Thiago Aparecido. Estimativas para entropia, extensões simbólicas e hiperbolicidade para difeomorfismos simpléticos e conservativos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/53162-0

PONCE, Gabriel. Propriedades ergódicas finas de sistemas dinâmicos parcialmente hiperbólicos. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (09/16792-8

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: